# SDR ASAA2014120509884

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 27,815 hours, 8,396 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"TEMP PROBE" CAUTION LIGHT ILLUMINATED.  QRH FOLLOWED.  ACFT GROUNDED. REPLACED TAT PROBE AMM 34-21-06. OPS CHECK NORMAL.
